# SDR COMA0360225

- Difficulty date: May 1, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 21,994 hours, 21,148 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE WARNING, NLG INDICATED UNSAFE.  COULD NOT DUPLICATE.  MLG AND NLG PRIORITY VALVES WERE REPLACED FOR TROUBLESHOOTING.
